MathSciNet Relay Station
MathSciNet bibliographic data
MR1116886 35J55 (35D05 60H15)
Ishii, Hitoshi; Koike, Shigeaki Viscosity solutions of a system of nonlinear second-order elliptic PDEs arising in switching games. Funkcial. Ekvac. 34 (1991), no. 1, 143–155.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement